# SDR CALA2013090691074

- Difficulty date: September 6, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 54,416 hours, 20,078 cycles
- Engine: Pwa PW2037
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Condition: Faulty
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK TEMPERATURE WENT FULL COLD ON DESCENT HAD TO PUT LT PAC IN WARM STANDBY.  PERFORMED BITE TEST & FOUND ZONE SENSOR FAULT ON LT PACK & ZONE TEMPERATURE CONTROLLERS.  R&R FLIGHT COMPARTMENT SENSOR PN:624018-1 IAW MM:21-61-08. RESET FAULTS, RAN PACKS & CYCLED TEMPERATURE CONTROL SEVERAL TIMES.  OPERATIONS CHECKED GOOD. SN ON: 036C-8726.
